Year 2020, Volume 8 , Issue 1, Pages 185 - 192 2020-03-20

On the coherent systems subject to Marshall-Olkin type shocks

Murat OZKUT [1] , Cihangir KAN [2]


Coherent systems and Marshall-Olkin run shock models are combined. Coherent systems consisting of n components receive some kind of shocks from n+1 different sources similar to Marshall-Olkin type. More precisely, when the component j receives k consecutive fatal shocks from the source j or k consecutive fatal shocks from the source n+1, it fails, j = 1, …,n. When the interarrival time of shocks has phase-type distribution, reliability, mean time to failure (MTTF) and mean residual life (MRL) function of the coherent systems are studied. Numerical examples and graphical representations are provided.
Phase-type distributions, Coherent system, Marshall-Olkin distribution, Reliability, Mean residual lifetime
  • Marshall, A. W. and Olkin, I., A multivariate exponential distribution, J. Amer. Stat. Assoc. 62 (1967) 30--44.
  • Ozkut, M. and Bayramoglu,I., On Marshall--Olkin type distribution with effect of shock magnitude, J. Comput. Appl. Math. 271 (2014) 150--162.
  • Bayramoglu, I. and M. Ozkut, The reliability of coherent systems subjected to Marshall--Olkin type shocks, IEEE Trans. Rel. 64 (2015) 435-443.
  • Durante, F., Girard, S. and Mazo, G., Marshall--Olkin type copulas generated by a global shock, J. Comput. Appl. Math. 296 (2016) 638--648.
  • Ozkut, M. and Eryilmaz, S., Reliability analysis under Marshall--Olkin run shock model, J. Comput. Appl. Math. 349 (2019) 52--59.
  • Neuts, M.F. and Meier, K.S, On the use of phase-type distributions in reliability modeling of systems with two components, OR Spektrum 2 (1981) 227--234.
  • He, Q.M., Fundamentals of matrix-analytic methods, New York: Springer (2014).
  • Pérez-Ocón, R. and Segovia, M.C., Shock models under a markovian arrival process. Math Comput Model 50 (2009) 879--884.
  • Segovia, M.C. and Labeau, P.E, Reliability of a multi-state system subject to shocks using phase-type distributions, Appl Math Model 37 (2013) 4883--4904.
  • Zhao, X., Guo, X. and Wang, X., Reliability and maintenance policies for a two-stage shock model with self-healing mechanism, Reliab Eng Syst Saf 172 (2018) 185--194.
  • Cui, L. and Wu, B., Extended phase-type models for multistate competing risk systems, Reliab Eng Syst Saf 181 (2019) 1--16.
  • Tank, F. and Eryilmaz, S., The distributions of sum, nima and maxima of generalized geometric random variables, Statist. Papers 56 (2015) 1191--1203.
  • Bayramoglu, I. and Ozkut, M., The reliability of coherent systems subjected to Marshall--Olkin type shocks, IEEE Trans. Reliab. 64 (1) (2015) 434--443.
  • Bairamov, I. and Parsi, S., Order statistics from mixed exchangeable random variables, J. Computat. Appl.Math., 235 (2011) 4629--4638.
  • F. J. Samaniego, On closure of the IFR class under formation of coherent systems, IEEE Trans. Rel., 34(1) (1985) 1508--1527 .
  • Kochar, S., Mukerjee, H. and Samaniego, F. J., The "signature" of a coherent system and its application to comparisons among systems, Naval Res. Logistics 46 (1999) 507--523.
  • Navarro, J. and Rychlik, T., Reliability and expectation bounds for coherent systems with exchangeable components, J. Multivariate Anal. 98 (2007) 102--113.
  • Eryilmaz, S., The number of failed components in a coherent system with exchangeable components, IEEE Trans. Reliab. 61 (2012) 203--207.
  • Nama, M.K. and Asadi, M., Stochastic properties of components in a used coherent system, Methodol. Comput. Appl. Probab. 16 (2014) 675--691.
  • Navarro, J. and Hernandez, P.J., Mean residual life functions of finite mixtures, order statistics and coherent systems, Metrika 67 (2008) 277-298.
  • Ucer, B. and Gurler, S., On the mean residual lifetime at sys-tem level in two-component parallel systems for the FGMdistribution, J Math Stat 41 (2012) 139--145.
  • Bayramoglu, I. and Ozkut, M., Mean residual life and inactivity time of a coherent system subjected to Marshall--Olkin type shocks, J. Comput. Appl. Math 298 (2016) 190--200.
Primary Language en
Subjects Engineering
Journal Section Articles
Authors

Orcid: 0000-0002-0699-892X
Author: Murat OZKUT (Primary Author)
Institution: IZMIR UNIVERSITY OF ECONOMICS
Country: Turkey


Orcid: 0000-0002-3642-9509
Author: Cihangir KAN
Institution: Xi'an Jiaotong-Liverpool University
Country: China


Dates

Publication Date : March 20, 2020

Bibtex @research article { mathenot621901, journal = {Mathematical Sciences and Applications E-Notes}, issn = {}, eissn = {2147-6268}, address = {}, publisher = {Murat TOSUN}, year = {2020}, volume = {8}, pages = {185 - 192}, doi = {10.36753/mathenot.621901}, title = {On the coherent systems subject to Marshall-Olkin type shocks}, key = {cite}, author = {Ozkut, Murat and Kan, Cihangir} }
APA Ozkut, M , Kan, C . (2020). On the coherent systems subject to Marshall-Olkin type shocks . Mathematical Sciences and Applications E-Notes , 8 (1) , 185-192 . DOI: 10.36753/mathenot.621901
MLA Ozkut, M , Kan, C . "On the coherent systems subject to Marshall-Olkin type shocks" . Mathematical Sciences and Applications E-Notes 8 (2020 ): 185-192 <https://dergipark.org.tr/en/pub/mathenot/issue/53229/621901>
Chicago Ozkut, M , Kan, C . "On the coherent systems subject to Marshall-Olkin type shocks". Mathematical Sciences and Applications E-Notes 8 (2020 ): 185-192
RIS TY - JOUR T1 - On the coherent systems subject to Marshall-Olkin type shocks AU - Murat Ozkut , Cihangir Kan Y1 - 2020 PY - 2020 N1 - doi: 10.36753/mathenot.621901 DO - 10.36753/mathenot.621901 T2 - Mathematical Sciences and Applications E-Notes JF - Journal JO - JOR SP - 185 EP - 192 VL - 8 IS - 1 SN - -2147-6268 M3 - doi: 10.36753/mathenot.621901 UR - https://doi.org/10.36753/mathenot.621901 Y2 - 2020 ER -
EndNote %0 Mathematical Sciences and Applications E-Notes On the coherent systems subject to Marshall-Olkin type shocks %A Murat Ozkut , Cihangir Kan %T On the coherent systems subject to Marshall-Olkin type shocks %D 2020 %J Mathematical Sciences and Applications E-Notes %P -2147-6268 %V 8 %N 1 %R doi: 10.36753/mathenot.621901 %U 10.36753/mathenot.621901
ISNAD Ozkut, Murat , Kan, Cihangir . "On the coherent systems subject to Marshall-Olkin type shocks". Mathematical Sciences and Applications E-Notes 8 / 1 (March 2020): 185-192 . https://doi.org/10.36753/mathenot.621901
AMA Ozkut M , Kan C . On the coherent systems subject to Marshall-Olkin type shocks. Math. Sci. Appl. E-Notes. 2020; 8(1): 185-192.
Vancouver Ozkut M , Kan C . On the coherent systems subject to Marshall-Olkin type shocks. Mathematical Sciences and Applications E-Notes. 2020; 8(1): 185-192.
IEEE M. Ozkut and C. Kan , "On the coherent systems subject to Marshall-Olkin type shocks", Mathematical Sciences and Applications E-Notes, vol. 8, no. 1, pp. 185-192, Mar. 2020, doi:10.36753/mathenot.621901